MathSciNet Relay Station
MathSciNet bibliographic data
MR2171800 57M27 (20C15)
Heusener, Michael; Porti, Joan Deformations of reducible representations of 3-manifold groups into ${\rm PSL}_2(\Bbb C)$. Algebr. Geom. Topol. 5 (2005), 965–997.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement